# SDR COEA2013062511900

- Difficulty date: May 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FRAME 13 TO STRINGER 11L STRINGER CLIP IS CRACKED ON THE FORWARD SIDE OF FRAME 13.  FABRICATE NEW PART AND INSTALLED IAW SRM.
